Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness, stomach pain, vomiting sensation. What is going on?

Hello, sorry to bother you, but I just don t know what to do at the moment. Yesterday afternoon I woke up at 3pm and as I sat up I felt so dizzy and my stomach hurt so much. I closed my eyes and I felt the world spin so horribly and my stomach is just in pain. I tried to vomit , but I couldn t vomit anything out. In the morning I ate scrambled eggs with tomatoes and a baked potato, and I drank A LOT of home made orange juice. I went to sleep and woke up with this. I tried drinking peptobismol, but it didn t do anything. I just slept the entire day, and right now, I feel a lot better, but my head is still dizzy and my stomach is still aching. I don t have a fever or warm temperature. Is there anything that I can do right now? Thank you so much for your time, I appreciate it.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The diziness may be a result of decreased blood pressure or decreased sugar levels.
For stomach pain take Antacid such as Tab. Zantac 150 mg twice daily for 03 days.
For diziness and nausea take Tab. Stematil twice a day for 03 days that can treat both nausea and diziness take plenty of juices and milk.
There is nothing to worry about you will ba fine in a day after taking taking these two drugs.

I hope I am successful in solving your query If you have further you can ask me
Take care and good rest
Dr. Azhar Sattar
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor